Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for pelvic pain and swelling in the feet

Answered by
Dr.
Dr. Anshul Varshney

Internal Medicine Specialist

Practicing since :2009

Answered : 3072 Questions

default
Posted on Thu, 2 Mar 2017 in Medicines and Side Effects
Question: I had an MRI of breast last wed, i have felt back, hip, and pelvic pain, some swelling to my feet. I read about a side effect of gandilonium NSF, could this be happening to me? I am afraid of what im reading? What do you suggest or recommend? Coud you die from this?
doctor
Answered by Dr. Anshul Varshney 6 hours later
Brief Answer:
Very unlikely.

Detailed Answer:
Welcome To HCM. I am Dr Anshul Varshney. I understand your concern.
Any contrast given during MRI poses a risk of kidney damage and that's why before giving any contrast kidney function tests are performed. Your doctor must have performed in your case too.
It is possible though that a contrast could have harmed the kidneys leading to swelling over the feet.
Back pain is not the side effect.
I would recommend in such case to consult your doctor who would perform a repeat Kidney function test and a Urine analysis.
Drink plenty of water so as to flush out remaining XXXXXXX if any out of your kidneys.
I hope it helps you.
If you have any further query, please ask me.
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Lab Tests

Recent questions on  Back pain

doctor1 MD

sir my wife is suffering from reeling sensation even if she stand for 10 minutes while preparing food that is while cooking also she feels as if she is going to fell down . she is not having blood pressure and sugar . and all test like SCAN and MRI shows normal and no problems, but still she is feeling reeling sensation . even if she touches here back of her head she feels lot of pain and while combing also she feels pain on her back side of her head.please advice us to overcome this .

doctor1 MD

I am 34 years old and a mother of two. I have constant pain in my left hand and often get pain in above my breast or in the chest. Sometimes I feel pain in my back and some uneasiness in my face. I got ECG done and my physician says it is normal. This happens very often and the pain subsides in few minutes and happens again. Generally, I get a burp or release gas oftern when I experience the pain. Please let me know, if this is any gastric related or any other tests that I will have to get done to confirm any cardiac related problems.

doctor1 MD

Resp. sir, I am having Back pain past one month. My MRI Reports shows L5 - S1 Disc Level is 10 and MRI Final Impression is -- Left Posterolateral L5-S1 Disc Protrusion otherwise MRI Study of Lumbar spine shows no significant abnormality -- Some peoples instructed me regular physio , yoga exercise will improve don t take surgery and also some peoples instructed me for surgery. last one week i am taking physio treatments and medicines now i m feeling reduced pain and i can do normal work Kindly give me your valuable suggestions to continue my future. Thank u Madhanmohan S

doctor1 MD

Hi Dr., I have upper and lower back pain. My MRI & X-RAY reports show evidence of infective spondylodisctis at D1/2 levels. I am taking below medicines : R-Cinex 600 Pyzina 750 Combutol 800 Benadon 40 Pantosec 40 Please advise me , I am taking correct medicine or not? Thanks for your help

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very debiliating.The feeling is like something in stuck inside which is unable to come out.My lower portion gets...

doctor1 MD

very small amount of brownish discharge after wiping, I finished my period just under 2 weeks ago, although I can't be precise. any reason for this?

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?